# SDR DALA2016113009408

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-211
- Aircraft serial: 1789
- Aircraft time: 43,867 hours, 20,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL FRAME 66 LT AT AFT GALLEY AREA,   REPAIRED IAW SRM 53-41-14, PARAGRAPH.  5A FIGURE 201.
